Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Fybogel is a powder laxative that incorporates the energetic ingredient Isphagula husk, which treats constipation.
Fybogel is a fast relief against constipation. Since the Isphagula husk (active ingredient) present in the treatment is rich in dietary fibre, the medication works by increasing fibre and water content in your gut which results to a natural and effective way of relieving constipation.
The medication naturally responds to your body, hence relieving you of constipation without, discomfort, unnatural urgency, or undue staining. Although make sure that as you take this medicine, you drink plenty of water.
In that case, if your symptoms do not improve after three days, seek immediate medical attention.
Fybogel is a non-prescription treatment. Therefore, it is available to be bought online. In case you buy the medication online, make sure to check the label and read the patient leaflet enclosed for instructions.
Although you are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product. Each sachet contains two 5ml spoonfuls of product enough for one dose. It can be purchased online in 10 or 30 sachet version.
Fybogel is suitable for children, adolescents, adults and the elderly. Each of these recipients has its dosage, which should be followed with proper adherence.
For children aged 6 to 12 years, a range of half to one level spoonful, 5ml, is recommended every morning and evening right after meals. The range depends on the size of the patient and the age.
For adolescents over the age of 12 and adults, a dose of one sachet in the morning and one in the evening is recommended.
One should take this treatment for a maximum of three days. If after the third-day symptoms worsen or fail to improve, seek medical help.
Fybogel is not suitable for children under the age of six years.
You are advised to use this medication as per your doctor’s or pharmacist’s instructions.
Since the dose comes in a sachet of two-level 5m spoonfuls, you will need water to make a concoction.
In a glass, add 240 ml of cold water. Pour in the required amount as per the patient’s age or size.
Stir thoroughly and drink.
Take this medication after meals and with plenty of water. In case you are on other medicines take Fybogel 30 minutes before or after taking other medications.
Fybogel contains Isphagula husk, an active ingredient rich in dietary fibre. When you ingest this medication, the 3.5g of Isphagula husk present in the mixture swells to regulate bowel movement. It absorbs water and other bacteria in the colon, softening the stool and in turn making it easier for one to relieve themselves without straining. This is why it is advisable to drink plenty of water when taking Fybogel.
This medication comes in a sachet, in lemon, orange or natural flavours.
It takes a maximum period of three days, after which you should seek medical advice. Otherwise, Fybogel is hailed as a fast treatment against constipation, and you should be able to feel the effects within the second day to the third day after ingestion. For practical use, take Fybogel in the morning and evening, after a meal but not at bedtime.
Remember to read the label and check the patient leaflet enclosed for more instructions.
The main side effect of Fybogel includes bloating, especially in the first one or two days after taking the treatment. This happens due to the active ingredient in the product, which is responsible for increasing the fiber in your body. However, the bloating is expected to lessen as your body gets used to the medication.
Otherwise, if you experience any of the symptoms below, report immediately to your doctor.
This product can cause an allergic reaction with a range of symptoms including, wheezing, coughing, itching, skin rash, and difficulty in breathing. The product contains allergens, and therefore one can get exposed through inhaling, when ingesting the product, or by skin contact. If this happens, one may experience a runny or blocked-up nose, red or itchy eyes or a skin rash. In case any of these symptoms appear, seek medical attention from your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Do not begin this treatment if;
You are on other medication that might cause constipation; for instance, morphine. Also do not take this medicine if you’re hypersensitive to Isphagula husk or any listed ingredient on the product.
In case you have an inherited genetic disorder known as phenylketonuria. Fybogel contains aspartame, which is a source of phenylalanine.
You are suffering from rectal bleeding and cannot pass stool even after using the laxative. In the same way, if you experience throat problems including difficulty in swallowing, stop the medicine.
Also, if you do not see any change or your symptoms worsen after 3 days, stop treatment and seek medical assistance.
Fybogel is not known to cause any adverse effects to pregnant women or breastfeeding mothers. This is because it is not absorbed in the body. Therefore, it can be used by those as mentioned earlier.
Fybogel, Laxido and Movicol are all laxatives used to treat constipation, but they differ in the ingredient.
The active ingredient in Fybogel is Isphagula husk while in Laxido and Movicol you get Macrogol.
All of these laxatives come in different flavourings and taste with Laxido being a cheaper alternative to Movicol, which has additional flavours in lime, lemon and orange.
Fybogel comes in its natural flavour of lemon and orange alternatives. Speak to your doctor to know which medication is appropriate for you and always read the patient information leaflet before starting your treatment. The patient information can be found here.
14 October 2020